# SDR YENA2021121700849

- Difficulty date: December 11, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Failed Insp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EPSU 10WL FAILS OPS TEST ; REF AEROMAN NR 2021-365/1-2021-475618 - REPLACED EPSU 10WL BATTERY IAW A320 AMM 33-51-38-00-002-A. OPS CHECK GOOD IAW A320 AMM 33-51-00-710-001-A.
